Journal of Optimization Theory and Applications

, Volume 83, Issue 1, pp 167–179 | Cite as

Asymptotic null controllability of nonlinear perturbed systems

  • J. P. Dauer
  • K. Balachandran
  • P. Balasubramaniam
Contributed Papers

Abstract

In this paper, sufficient conditions are obtained for the asymptotic null controllability of the system
$$\dot x(t) = g(t,x(t)) + B(t,x(t))u(t) + f(t,x(t),u(t)).$$

The results are obtained by using the Leray-Schauder fixed-point theorem.

Key Words

Controllability nonlinear systems perturbations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Balachandran, K., andDauer, J. P.,Controllability of Nonlinear Systems to Affine Manifolds, Journal of Optimization Theory and Applications, Vol. 64, pp. 15–27, 1990.Google Scholar
  2. 2.
    Russell, D. L.,Mathematics of Finite-Dimensional Control Systems, Marcel Dekker, New York, New York, 1979.Google Scholar
  3. 3.
    Chukwu, E. N.,Total Controllability to Affine Manifolds of Control Systems, Journal of Optimization Theory and Applications, Vol. 42, pp. 181–199, 1984.Google Scholar
  4. 4.
    Eke, A. N.,Null Controllability for Linear Control Systems, Journal of the Institute of Mathematics and Computer Sciences, Vol. 3, pp. 149–154, 1990.Google Scholar
  5. 5.
    Eke, A. N.,Total Controllability for Nonlinear Perturbed Systems, Journal of the Institute of Mathematics and Computer Sciences, Vol. 3, pp. 335–340, 1990.Google Scholar
  6. 6.
    Balachandran, K., andBalasubramaniam, P.,Null Controllability of Nonlinear Perturbations of Linear Systems, Dynamics Systems and Applications, Vol. 2, pp 47–60, 1993.Google Scholar
  7. 7.
    Kartsatos, A. G.,The Leray-Schauder Theorem and the Existence of Solutions to Boundary-Value Problem on an Infinite Interval, Indiana University Mathematics Journal, Vol. 23, pp. 1021–1029, 1974.Google Scholar
  8. 8.
    Kartsatos, A. G.,A Boundary-Value Problem on an Infinite Interval, Proceedings of the Edinburgh Mathematical Society, Vol. 19, pp. 245–252, 1974–1975.Google Scholar
  9. 9.
    Pachpatte, B. G.,Stability and Asymptotic Behavior of Perturbed Nonlinear Systems, Journal of Differential Equations, Vol. 16, pp. 14–25, 1974.Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • J. P. Dauer
    • 1
  • K. Balachandran
    • 2
  • P. Balasubramaniam
    • 2
  1. 1.Department of MathematicsUniversity of Tennessee at ChattanoogaChattanooga
  2. 2.Department of MathematicsBharathiar UniversityCoimbatoreIndia

Personalised recommendations